# SDR HYIA20170307001

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Aircraft time: 28,812 hours, 32,180 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Odor
- Location: Cockpit
- Part time: 212 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURNING RUBBER SMELL IN MAIN CABIN, MAINTENANCE INSPECTED AND REPLACED THE AVIONICS MASTER SWITCH DUE TO SUSPECTED INTERNAL FAILURE (SUSPECTED DUE TO ODOR- NON REPAIRABLE PART).
